Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 185160, 8 pages
http://dx.doi.org/10.1155/2011/185160
Research Article

A Note on the Inverse Moments for Nonnegative 𝜌 -Mixing Random Variables

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 24 June 2011; Accepted 15 July 2011

Academic Editor: Tetsuji Tokihiro

Copyright © 2011 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Wu et al. (2009) studied the asymptotic approximation of inverse moments for nonnegative independent random variables. Shen et al. (2011) extended the result of Wu et al. (2009) to the case of 𝜌 -mixing random variables. In the paper, we will further study the asymptotic approximation of inverse moments for nonnegative 𝜌 -mixing random variables, which improves the corresponding results of Wu et al. (2009), Wang et al. (2010), and Shen et al. (2011) under the case of identical distribution.